|Alternative to Videx
Oct 7, 2007
I am taking Videx and Epivir once a day and Lexiva, Norvir twice a day. I am doing well, but have recently started developing what I think is peripheral neuropathy in my legs and arms. I know that Videx can be a cause of this and was wondering if you could recommend an alternative for Videx that would work with the other meds I am taking, but be less likely to cause the tingling/numbness in my legs and arms. Thanks for any help.
Response from Dr. Daar
It is always difficult to give this kind of advice without all available information about your treatment history. Consequently you really need to meet with your provider to discuss any changes in your treatment. That said, in general other drugs in the NRTI class that are not clearly associated with peripheral neuropathy include tenofovir, abacavir and zidovudine.
That old life expectancy question
how long the baby survive from hiv
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Can You Get Pubic Lice If You Have No Pubic Hair?
- How Do Lesbians Protect Themselves From Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.